# SDR VNAA2011010600020

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 15,691 hours, 16,274 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0268T
- Condition: Malfunctioned
- Location: Mlg
- Part time: 15,691 hours, 16,274 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RED GEAR DISAGREE MASTER WARNING IN FLIGHT ON APPROACH TO CLT.  CREW COMPLIED WITH QRH, USED MANUAL GEAR EXTENSION AND LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
